Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Stable subalgebras of Lie algebras and associative algebras


Authors: Stanley Page and R. W. Richardson
Journal: Trans. Amer. Math. Soc. 127 (1967), 302-312
MSC: Primary 17.30; Secondary 16.90
DOI: https://doi.org/10.1090/S0002-9947-1967-0206065-X
MathSciNet review: 0206065
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.30, 16.90

Retrieve articles in all journals with MSC: 17.30, 16.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0206065-X
Article copyright: © Copyright 1967 American Mathematical Society